# SDR MALA040667

- Difficulty date: November 1, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 14,009 hours, 15,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN BNA, O/B FLOOR PANEL SUPPORT IS CORRODED FROM FS 583 TO FS 622 LT SIDE.  MAINTENANCE REPAIRED IAW SRM 51-70-20, 51-40-60.  A/C WAS RELEASED 11/07/04.
